# SDR REXA201201357

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 7030
- Aircraft time: 11,024 hours, 7,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN, FELT LIKE IT BOUND UP.  LUBRICATED MAIN CABIN DOOR LINKAGES IAW CRJ900 AMM.
